Quoted from http://news.ca.msn.com/health/article.aspx?cp-documentid=28011076
Heart drug Multaq may cause liver problems
By The Canadian Press, thecanadianpress.com, Updated: March 15, 2011 1:40 PM
OTTAWA - The maker of a drug used to treat an abnormal heart rhythm issued a warning Tuesday about the potential for liver injury in patients taking the medication.
Sanofi-Aventis Canada Inc., working in collaboration with Health Canada, said there have been reports of liver dysfunction in some patients treated with Multaq, which is taken to control the heart-rhythm condition atrial fibrillation.
Patients taking Multaq should immediately report to their doctors any symptoms suggestive of liver injury, including loss of appetite, nausea, vomiting, unusual fatigue, right upper stomach area pain or discomfort, yellowing of the skin or whites of the eyes (jaundice), unusual darkening of the urine, or itching.
Patients should consider obtaining periodic liver function tests, the company advised.
Cases of serious liver injury or other serious or unexpected side-effects in patients taking Multaq (dronedarone hydrochloride) should be reported to Health Canada via the website www.healthcanada.gc.ca/medeffect or by calling 1-866-234-2345.